# SDR AALA20090911TUL03

- Difficulty date: September 9, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- Aircraft time: 69,444 hours, 37,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN AFT ACCESSORY WILL NOT TURN OFF WITH POWER REMOVED FROM AIRCRAFT.  REPLACED BATTERY PACK.
